U.S. doctors online nowAsk doctors free
Canada
A 55-year-old male asked:

I'm getting big blood clots, mucus like, in my mouth. i recently had a heart attack, and am on blood thinners etc, but this just started a day ago?

2 doctor answers3 doctors weighed in
Dr. Heidi Fowler
Psychiatry 26 years experience
Get eval: If you are on blood thinners and are bringing up large blood clots I would encourage you to get eval now.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Heidi Fowler
Psychiatry 26 years experience
Provided original answer
You are welcome. I would be transported to ER if these are true blood clots.
Oct 7, 2015
Dr. Arnold Malerman
Orthodontics 54 years experience
Call: Call your Cardiologist immediately. Probably side effect of blood thinners. Dosage may have to be titrated. Also notify your Dentist.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Oct 7, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.